# SDR DL72L954059

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505DA
- Make and model: Boeing 727232
- Aircraft serial: 21307
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: B-Hyd Sys
- Component: AS19570C
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE B-SYS HYDRAULIC IND SHOWED ZERO IN FLT, SYS-A SHOWS 2.1 GAL AND IS STEADY.  LOSS OF INDICATION IN B-SYS WENT FROM FULL TO ZERO IN ABOUT 1 HOUR.  FOUND NR 2 B-PUMP LEAKING, REPLACED AND LEAK CHECK OK.  REPLACED BOTH B-SYS CASE DRAIN AND PRESS FILTER, RAN ALL SYS AND ENG PUMPS AND ALL LEAK CHECKS OK.
